Characterization and modeling of three-dimensional self-healing shape memory alloy-reinforced metal-matrix composites

Journal Article

Full Text

Duke Authors

Cited Authors

  • Zhu, P; Cui, Z; Kesler, MS; Newman, JA; Manuel, MV; Wright, MC; Brinson, LC

Published Date

  • December 2016

Published In

Volume / Issue

  • 103 /

Start / End Page

  • 1 - 10

Published By

International Standard Serial Number (ISSN)

  • 0167-6636

Digital Object Identifier (DOI)

  • 10.1016/j.mechmat.2016.09.005

Language

  • en